Conversation Between Wise Young and duge

7 Visitor Messages

  1. Dr. Young, I got more info now. It's called a Precision SCS System, it's a implantable Pulse Generator, My foot Dr, just called and had me to come get a video of it. It showed more of the pain being in your legs and other area's but it didn't really say anything about the foot pain. It said it generated like a tingling sensation which is what I have now but mine is so strong that I'm NOT real sure what to think of this. They have a website at http://controlyourpain.com/
    any insite you could give me would be GREAT!!!!!!!!!!!!!!
    Thanks!!!!!!!!!
    Doug
  2. There a implant suppose to confuse the brain into not feeling the pain, here's a link for what I had posted here http://sci.rutgers.edu/forum/showthread.php?t=136435
  3. I don't know what transplants are being used to treat foot pain. I am skeptical. Wise.
  4. Hey Doc, what do you think of the implant's "in the spinal canal" they are doing now to relieve foot pain? my foot Dr wants me to see about having it done but from what I have asked people here I'm a little bit leary.
    Thanks!!!!!!!!!!!!!!
    Doug
  5. Thanks Doc! I am doing pretty good right now and getting ready to go down to the 12 mcg patch Monday, The spasm's and burning finally let up! still bothered with a few spasm's but it's tolerable now. I just hope the Lyrica takes care of what pain I have had in my legs to be able to get off that patch, they really scare me! and I have been on them going on 7 yrs now that's long enough! thank's again!!!

    Doug
  6. Duge,

    I am sorry that I haven't been checking my visitor messages every day. In my opinion, fentanyl does affect neuropathic pain, such as the "burning" that you describe. So, since you have reduced the Fentanyl, it would not be surprising if you get back some neuropathic pain. I have not heard that Fentanyl affects spasms but the spasms may be a result of the neuropathic pain. On the other hand, Lyrica should reduce spasms. So, I am not sure what is going on.

    Wise.
  7. Hi Doc, I got a question. I been trying to go off the fentanyl patches, from a 50 to a 25 that I'm on now and am going to try the 12 next time. But now I am noticing the back of my thighs "hamstrings" sometimes the muscles are so tight they kind spasm but now I am having quite alot of burning there. Somteimes it keeps me awake, and I am wondering if this could be nerve pain or what? My Dr. really has No idea on this stuff, and I think is just kinda winging it with me. I have had to go off it because of loosing my prescription coverage and to get my cost's down to where I can afford them. I have been put on Lyrica for my feet and lower legs taking 150mg 3 x dailey. guess I am trying to figure what is the burning now? Any ideas?
    Thanks!!!!!!!!!!!
    Also Thanks again for giving us this place to learn about our problems, and having help from everyone here, you and the SCI nurses!!!
Showing Visitor Messages 1 to 7 of 7